MAUDE Adverse Event Report: CORDIS US CORP. PRECISE PRO RX OUS; STENT, CAROTID

CORDIS US CORP. PRECISE PRO RX OUS; STENT, CAROTID
Catalog Number PC0730XCE
Medical Device Problem Code Difficult or Delayed Positioning (1157)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, during the operation "angioplasty and internal carotid artery (ica) stenting," after removing the 7.0mm x 30mm precise pro rx stent system from the protective case, a defect was detected ¿ the stent was half released from the delivery system (normally, it should be completely inside the system), as a result of which it could not be used in the future.Next, another 7.0mm x 40mm precise pro rx stent system was unpacked.During the implantation of the stent into the ica stenosis zone, the stent was half released from the delivery system, multiple attempts with various efforts to remove the stent completely were unsuccessful (factory defect).No visual defects were detected when removed from the protective case.As a result, the only way to remove a completely unopened stent from an artery is to simultaneously remove all instruments.The procedure was completed by implanting another 7.0x40 mm precise pro rx stent.There were no reports of patient injury.The manufacturer's outer packaging was visually undamaged for both devices.The vessel characteristics at the target site included mild calcification, mild tortuosity, 90% stenosis, no acute angle, normal bifurcation, and no chronic total occlusion (cto).There were no damages or anomalies noted to the device or packaging prior to use in the patient, and no damages were found on the device or device packaging prior to opening.The device was not stored and prepped in accordance with the instructions for use (ifu).The second precise pro rx sds was not advanced past the lesion and then withdrawn back into the lesion prior to stent deployment.The user (precise) maintained a fixed inner shaft position during deployment with the second complaint device, and no excess force was applied during deployment of the stent.The device was not attempted to be deployed outside of the body.There was no patient injury during this procedure, and the user was trained in the use of the device.The devices will be returned for evaluation.
 
Additional Manufacturer Narrative
This device is available for analysis but the engineering report is not yet available.However, it will be submitted within 30 days upon receipt.Additional information is pending and will be submitted within 30 days upon receipt.
 
Additional Manufacturer Narrative
As reported, during the operation "angioplasty and internal carotid artery (ica) stenting," after removing the 7.0mm x 30mm precise pro rx stent system from the protective case, a defect was detected ¿ the stent was half released from the delivery system (normally, it should be completely inside the system), as a result of which it could not be used in the future.Next, another 7.0mm x 40mm precise pro rx stent system was unpacked.During the implantation of the stent into the ica stenosis zone, the stent was half released from the delivery system, multiple attempts with various efforts to remove the stent completely were unsuccessful (factory defect).No visual defects were detected when removed from the protective case.As a result, the only way to remove a completely unopened stent from an artery is to simultaneously remove all instruments.The procedure was completed by implanting another 7.0x40 mm precise pro rx stent.There were no reports of patient injury.The manufacturer's outer packaging was visually undamaged for both devices.The vessel characteristics at the target site included mild calcification, mild tortuosity, 90% stenosis, no acute angle, normal bifurcation, and no chronic total occlusion (cto).There were no damages or anomalies noted to the device or packaging prior to use in the patient, and no damages were found on the device or device packaging prior to opening.The device was not stored and prepped in accordance with the instructions for use (ifu).The second precise pro rx sds was not advanced past the lesion and then withdrawn back into the lesion prior to stent deployment.The user (precise) maintained a fixed inner shaft position during deployment with the second complaint device, and no excess force was applied during deployment of the stent.The device was not attempted to be deployed outside of the body.There was no patient injury during this procedure, and the user was trained in the use of the device.The devices will be returned for evaluation.The device was returned for evaluation.A non-sterile ¿precise pro rx ous carotid sys¿ was received for analysis coiled inside of a clear plastic bag.The device was unpacked to be inspected.A thorough inspection was performed observing that the stent is prematurely deployed approximately 1.5 cm.No damages were observed on the device.The hemostasis valve is tightly closed.No other outstanding details were noticed.The stroke length and the usable length were measured, and dimensional analysis results were found within specification.The l2 length was measured to be verified, and dimensional analysis results were found within specification.The functionality of the device was verified to determine if the stent can be deployed as expected.The hemostasis valve was unlocked.The stent deployment functionality test was initiated by retracting the outer sheath while holding the inner shaft in a fixed position.The push rod traveled toward the distal tip as expected and the stent was deployed.The stent expanded normally, presenting no damage or anomalies.The reported ¿stent delivery system (sds) deployment difficulty-premature/during prep¿ was observed as the device was received with the stent partially deployed.However, the exact cause cannot be determined.Measurements of the stroke length and usable length, along with dimensional analysis, were found to be within specification.Additionally, a functional analysis was conducted, during which the stent was deployed and expanded normally, showing no damage or anomalies.Therefore, based on the information available for review it is difficult to determine the root cause for the event, it is likely that user handling factors during preparation contributed to the issue, as no anomalies were observed on the device.According to the instructions for use, which is not intended to mitigate risk, ¿extract the stent delivery system from the tray.Examine the device for any damage.Evaluate the distal end of the catheter to ensure that the stent is contained within the outer sheath.Do not use if the stent is partially deployed.¿ the information available does not suggest a design or manufacturing related cause for the reported event.Therefore, no corrective or preventive action will be taken at this time.

Brand Name
PRECISE PRO RX OUS
Common Device Name
STENT, CAROTID
Manufacturer (Section D)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes, florida 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key22208118
Report Number9616099-2025-00964
Device Sequence Number7668057
Product Code NIM
UDI-Device Identifier20705032062388
UDI-Public(01)20705032062388(17)250930(10)18249407
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Catalogue NumberPC0730XCE
Device Lot Number18249407
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2025
Supplement Date Received by Manufacturer07/16/2025
08/25/2025
Initial Report FDA Received Date06/14/2025
Supplement Report FDA Received Date08/11/2025
08/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FILTER WIRE 3.5-5.5 EMBOLISM TRAP; HEPARIN 10 THOUSAND; PERCUTANEOUS LIDOCAINE 2%; UNKNOWN GUIDING CATHETER; UNKNOWN STENTING SYSTEM
Patient Age78 YR
Patient SexMale
Patient Weight106 KG
Patient EthnicityNon Hispanic
Patient RaceWhite